Size invariant measures of association: Characterization and difficulties

Negri, Margherita and Sprumont, Yves 2015, Size invariant measures of association: Characterization and difficulties, Mathematical Social Sciences, vol. 75, pp. 115-122, doi: 10.1016/j.mathsocsci.2015.03.002.

Attached Files
Name Description MIMEType Size Downloads

Title Size invariant measures of association: Characterization and difficulties
Author(s) Negri, Margherita
Sprumont, YvesORCID iD for Sprumont, Yves
Journal name Mathematical Social Sciences
Volume number 75
Start page 115
End page 122
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-05
ISSN 0165-4896
Language eng
DOI 10.1016/j.mathsocsci.2015.03.002
Indigenous content off
Field of Research 01 Mathematical Sciences
14 Economics
16 Studies in Human Society
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 53 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:20:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact